Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I had Sex with my bf on 24th Feb and took ecp than again on 3rd march and my periods started on 4th march but I take ecp on 5th march after a day periods stop we again hed sex on 12th and 14th March and took ecp on 14th March but still there is no sign of periods .I took Pregnancy test also which is negative .I am too much worried and don't know what happened to me .

Loading...

You are taking EC too often, and it could be that you have messed up you cycle. EC can alter your subsequent few cycles anyway.

  1. Which EC do you take?
  2. Where are you from?
  3. How old are you?

You shouldn't use EC as birth control, but only in an emergency - it cn be dangerous.

So are these the only times you have had sex? Is this the timetable?:

  1. 24 Feb - Sex + EC
  2. 3 Mar - Sex + EC
  3. 4 Mar - period starts
  4. 5 Mar - EC again! (Why?)
  5. 6 Mar - period stops
  6. 12 Mar - Sex
  7. 14 Mar - Sex + EC (that's 3 EC pills in under 3 weeks!)

You need to review seriously what you are doing!

Take care

Reply

Loading...


it's name is just ecp
I am from Pakistan and 17 years old this year will be of 18
Reply

Loading...


It sounds like Levonorgestrel where each tablet contains 0.75mg Levonorgestrel, and there are two tablets in a packet, which is the total dose (either taken 12 hours apart, or together) of 1.50mg. That should normally be sufficient, and would normally lead to a period starting soon after
Is that how you took it? All 3 times (4.50mg altogether?)
Have you just started having sex?
What are the cultural/religious implications?
Reply

Loading...